Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oracle Crow

My Face Isn't Dry, Is That Odd?

Recommended Posts

I've been on 40mg daily for over 3 and a half weeks and my face isn't very much dryer. I get pretty oily skin so I was wondering if this is unusual. And I will be switching up to my max dose which is 60mg daily next month. So any one have ideas? Thanks.

Edited by Brown Spots

Share this post


Link to post
Share on other sites

I am just starting to get a little bit drier and I'm almost 6 weeks in, so don't worry about it, it'll probably come and just be happy you don't have super dry flaking skin (yet

:P).

Share this post


Link to post
Share on other sites

It's odd. Lol. I was on 80mg, and my dermatologist would always talk about how she couldn't even tell I was on Accutane because my face/lips weren't dry at all. 80mg was higher than I should've even been on, because she kept upping my dosage because she thought it was so weird that I wasn't drying up. My face ended up 100% clear, though, so just consider yourself lucky! :)

Share this post


Link to post
Share on other sites

Oh okay then. I will be going up to 60mg next month so I might experience some then. And more flaring I've been told. My lips can get pretty dry but we can have harsh winters in Iowa so that could be part of it. Anyways thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×